# SDR SWIA202163965

- Difficulty date: November 21, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333.00-349.00 STGR 22LH HAS SEVERAL AREAS OF CORROSION (MARKED)      (C-CHECK RO 1/19/2022)    STRG22L FOUND TO BE OUT OF LIMITS, PERFOMED STRINGER SPLICE REPAIR BETWEEN APPROXIMATELY FS333 AND FS364 IAW CRJ900 SRM 53-00-03-201-001-A02 SOLUTION I, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD
